Universidad Complutense de Madrid
E-Prints Complutense

On a result of Peetre about interpolation of operator spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Signes, Teresa (2000) On a result of Peetre about interpolation of operator spaces. Publicacions Matemàtiques, 44 (2). pp. 457-481. ISSN 0214-1493

[img] PDF
Restringido a Repository staff only

232kB

Official URL: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37997/40343


URLURL Type
http://mat.uab.es/pubmat/Publisher


Abstract

We establish interpolation formulae for operator spaces that are components of a given quasi-normed operator ideal.


Item Type:Article
Uncontrolled Keywords:Real interpolation; quasi-normed operator ideals; tensor product; regularity; linearizability; injectivity; surjectivity; inclusion relations
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15209
Deposited On:16 May 2012 09:18
Last Modified:18 Feb 2019 12:16

Origin of downloads

Repository Staff Only: item control page